# SDR A6WA200940730

- Difficulty date: October 15, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOORBEAM FS 484.00, LBL 27.00 AND 36.00 CRACKED.  PRESSURE FLOORBEAM FS 484.00, LBL 27.00 AND 36.00 REPAIR PERFORMED IAW REO 601R-53-41-059, REV A.  (K)
